Yangjun LUO

Ancien membre du GRESPI


Publications  en ligne (2)

Choix d'une année :

2009

[Articles CL]

Articles dans des revues avec comité de lecture (2)

Yangjun LUO , Z. Kang , Z. Luo , Alex LI
Continuum topology optimization with non-probabilistic reliability constraints based on multi-ellipsoid convex model, Structural and Multidisciplinary Optimization, Vol. 39 (3), pp. 297-310 (2009)

Yangjun LUO , Z. Kang , Alex LI
Structural reliability assessment based on probability and convex set mixed model, Computers and Structures, Vol. 87 (21-22), pp. 1408-1415 (2009)